# SDR CA021016013

- Difficulty date: July 26, 2002
- Submitted: October 28, 2002
- Operation: Air carrier
- Make and model: Snias AS350BA
- Aircraft time: 2,342 hours
- Engine: Tmeca ARRIEL1B
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Tach Generator
- Part number: 0177555170
- Condition: Failed
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

(CAN) BLEED VALVE DOES NOT CLOSE WHEN REQUIRED. FAULTY TACH BOX REPLACED WITH AIRWORTHY PART. NO FURTHER PROBLEMS.
